Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mattbyrd

Got taken off Accutane

Well, I'm irate. I just got taken off of Accutane because of my triglyceride count.

So now he's put me on Benzaclin in the mornings and Tazorac in the evenings. What thoughts are on this?

Share this post


Link to post
Share on other sites

How bad is your acne? if it isn't horrible, maybe taz and benzaclin well help out. If you have severe acne, you well be back to accutane in time. For a lot of people accutane is the only answer. Hopefully in a month your triglyceride count well smarten up.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×